# SDR REXA2012061000828

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,568 hours, 15,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING FLOODLIGHT INOPERATIVE AT SEAT 4B.  REMOVED AND REPLACED EMERGENCY FLOOD LIGHT IAW AMM 33-51-16.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
